# SDR DALA1152230637

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 76,671 hours, 35,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND A BROKEN EMERGENCY PATH LIGHT WIRE AT SEAT 4CD.  MAINTENANCE RECONNECTED THE WIRE.  OPERATIONAL CHECK WAS GOOD.
